I am a 38 year old women, who very recently have started to have sudden arm pit odor. Now approximately two weeks ago I started taking womens vitamins and then this problem. I shower daily, change my clothes daily, have never sweated a day in my life. My 18 year old son is also saying the same thing is happening to him, but he doesn't live with us, so diet cannot be the cause for both of us.
Any help. Could thyroid conditions be a cause. I have a twin brother with over active and a mother with under active, she had half of her thyroid removed? everytime something is out of wack on me she says it must be my thyroid.
I have been sterilized so I cannot be pregnant, however, my last pregnancy I did develop gestation diabetes. I have been told that diabetes can cause odor.
Please advise, as this is really really embarassing for me.
thank you in advance for your time.
Bad odor in the armpit area can be due to excessive sweating, adrenal hormone problems or metabolic disorders like diabetes. Hyperthyroidism can cause excessive sweating. You and your son should test for both diabetes and thyroid problems. It will be good to incorporate adrenal gland hormone assessment too.
Hope this helps. It is difficult to comment beyond this at this stage without examining. Please consult an Endocrine specialist or internal medicine specialist for this. Please let me know if there is any thing else and do keep me posted. Take care!
I have found I have just started having the same problem and am 38 - female. I don't sweat exessively and have never had to use deodrant / antipersperant e.t.c. It's a sickly smeall that seems to follow me around now. I've also started to get more spots. Could it be hormonal?Would it be silly to go to m GP about this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.